Journal article icon

Journal article

Backward stochastic difference equations and nearly time-consistent nonlinear expectations

Abstract:

We consider backward stochastic difference equations (BSDEs) in discrete time with infinitely many states. This paper shows the existence and uniqueness of solutions to these equations in complete generality, and also derives a comparison theorem. Using these, time-consistent nonlinear evaluations and expectations are considered, and it is shown that every such evaluation or expectation corresponds to the solution of a BSDE without any requirements for continuity or boundedness. The implicati...

Expand abstract

Actions


Access Document


Publisher copy:
10.1137/090763688

Authors


Journal:
SIAM Journal on Control and Optimization
Volume:
49
Issue:
1
Pages:
125-139
Publication date:
2011-01-01
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
URN:
uuid:1d615834-cda9-459c-9e11-5c40bc7feb17
Source identifiers:
302939
Local pid:
pubs:302939
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP